# SDR UALA2012031401685

- Difficulty date: March 14, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 52,132 hours, 6,613 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: D5188P
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIGHTING HARNESS LOCATED BETWEEN STA 1580 & 1601 STR 12R, CONNECTOR D5188P IS NON COMPLIANT PER FCD3321-0101 9 REV C PG 34 STEP 13.  REPLACED CONNECTOR D5188P REF FCD3321-01019.  ACCOMPLISHED INSPECTION AS REQUIRED REF FCD 3321-01019.
